# SDR DLM88011972

- Difficulty date: December 22, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 37,975 hours, 31,341 cycles
- Engine time: 9,298 hours, 16,093 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80532
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,298 hours, 16,093 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF OUT OF JAC WHEN TAKEOFF PWR WAS SET F/A IN AFT JUMP SEAT NOTICED BURNING ODOR LIKE BURNING OIL LASTED SEVERAL MINUTES THEN DISSIPATED.  NO FURTHER ODOR REMAINDER OF FLT.  FOUND APU LEAKING OIL.  REPLACED APU ASSY PER M/M.  OPS AND LEAK CHECK GOOD.
